MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PATHFILE 21MM 013; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PATHFILE 21MM 013; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTH021321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a pathfile 21mm 013 file broke during use.The broken part has not been retrieved, another appointment has been scheduled to try again to remove the broken part.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Case can be re-opened if product is received.No lot number provided for dhr review.

Brand Name
PATHFILE 21MM 013
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23053780
Report Number2320721-2025-00092
Device Sequence Number21003884
Product Code EKS
UDI-Device IdentifierD716PTH0213211
UDI-PublicD716PTH0213211
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTH021321
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown